# SDR USAAD01148

- Difficulty date: August 10, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT-BOS - FLT 564 - DURING APPROACH, RECEIVED LANDING GEAR UNSAFE INDICATIONS WHEN THE LANDING GEAR WAS SELECTED DOWN.  RECYCLED THE LANDING GEAR AND RECEIVED NORMAL GEAR DOWN INDICATIONS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED AND ADJUSTED THE RIGGING OF THE LANDING GEAR CONTROL VALVE.  A GEAR SWING WAS ALSO ACCOMPLISHED.  OPERATIONALLY CHECKED OK.  (M)
